Sustanon....1st injection Saturday...soreness

  1. New Member
    triton185's Avatar
    Stats
    5'11"  208 lbs.
    Join Date
    Feb 2005
    Posts
    433
    Rep Power
    370
    Level
    17
    Lv. Percent
    41.44%

    Sustanon....1st injection Saturday...soreness


    I took my first injection of sustanon on saturday....just wondering how long i should expect my ass cheek to be sore. Just feels like a bruise back there. Wondering if this is normal.

    thanks

  2. Banned
    Cub's Avatar
    Stats
    5'11"  218 lbs.
    Join Date
    Jan 2008
    Age
    29
    Posts
    930
    Rep Power
    0
    Level
    25
    Lv. Percent
    64.45%

    Yes, it's normal. Usually the Propionate ester within the Sustanon is the culprit. Pin a little higher and further to your side so you don't get any pain when you sit down. Make sure you rotate injection sites. Just be glad you're not using Testosterone Propionate on its own.
  3. Senior Member
    holyintellect's Avatar
    Stats
    6'3"  295 lbs.
    Join Date
    Jan 2008
    Posts
    1,224
    Rep Power
    697
    Level
    26
    Lv. Percent
    56.71%
    Achievements Posting Pro

    You can probably expect this to happen with each and every injection....

    holy
    •   
       

  4. New Member
    triton185's Avatar
    Stats
    5'11"  208 lbs.
    Join Date
    Feb 2005
    Posts
    433
    Rep Power
    370
    Level
    17
    Lv. Percent
    41.44%

    Thanks....I just wanted to make sure it was normal....been thristy as hell too!
  5. Advanced Member
    freqfly's Avatar
    Stats
    5'8"  160 lbs.
    Join Date
    Mar 2007
    Posts
    949
    Rep Power
    7248
    Level
    24
    Lv. Percent
    32.45%

    Totally normal. For me, the first injection was PAINFUL afterwards. Whole ass cheek was sore for 3 days. Injections seemed to become less and less painful though. Totally normal man.
  6. New Member
    trynacut's Avatar
    Stats
    5'8"  180 lbs.
    Join Date
    Jan 2009
    Posts
    11
    Rep Power
    78
    Level
    3
    Lv. Percent
    4.5%

    Quote Originally Posted by Cub View Post
    Yes, it's normal. Usually the Propionate ester within the Sustanon is the culprit. Pin a little higher and further to your side so you don't get any pain when you sit down. Make sure you rotate injection sites. Just be glad you're not using Testosterone Propionate on its own.

    In addition to being jacked, I believe Cub is right on the money. Although I had no soreness the times I have done Sussie, I did have 2-3 days of soreness every time I did prop.
    So Cub's suggestion of rotation plus up and over on the glute is good call.

    Just a note, if you include a quad injection in your rotation, I personally buck conventional wisdom and instead of poking only the vastus lateralis, I include my rectus femoris as a spot in the rotation. If you try this though, you might want to flex it first so bring out separation, that mark the belly of that quad head, so you don't miss and go between two heads or end up hitting a thinner strip like the sartorius. Hopefully that did not come across as patronizing or condescending, as I am not sure how much exp you have sticking yourself.
  7. Elite Member
    nosnmiveins's Avatar
    Join Date
    Aug 2007
    Age
    28
    Posts
    6,833
    Rep Power
    3524
    Level
    54
    Lv. Percent
    21.45%
    Achievements Activity ProPosting ProPosting Authority

    prop soreness....get used to it...i am...
  8. New Member
    charley's Avatar
    Stats
    6'1"  225 lbs.
    Join Date
    Mar 2006
    Age
    65
    Posts
    124
    Rep Power
    191
    Level
    9
    Lv. Percent
    67.58%

    i've always believed that when you start up a test cycle after being off for a while that your imune system kicks up and can cause a little iritation as well as the fast working esters [prop] and i do like sus & cyp together , always in my glutes.. there is also something refered to as 'sus flu'....you can google that.......
  9. New Member
    ebbourg's Avatar
    Stats
    6'2"  205 lbs.
    Join Date
    Jan 2009
    Posts
    1
    Rep Power
    73
    Level
    1
    Lv. Percent
    38%

    I never get any soreness... 1st warm you vial of sustanon in hot water before filling the syringe. Put the syringe in HOT water (tip up), then go take a hot shower. After the shower, slowly inject the warm sus. I guarantee you'll notice a difference... no soreness!

    SpeciaL ED
  10. New Member
    honkykong's Avatar
    Stats
    6'0"  270 lbs.
    Join Date
    Jun 2009
    Age
    38
    Posts
    1
    Rep Power
    68
    Level
    1
    Lv. Percent
    38%

    I pinned myself on the edge of the glute and I am in pain!!!!!!! I have a golf ball knot in my ass and it has been there since monday. Any suggestions.
  11. New Member
    triton185's Avatar
    Stats
    5'11"  208 lbs.
    Join Date
    Feb 2005
    Posts
    433
    Rep Power
    370
    Level
    17
    Lv. Percent
    41.44%

    Did you just miss and get it in your fat? Or is it swollen and red?
  

  
 

Similar Forum Threads

  1. Injection site soreness.
    By Big BAMA in forum Anabolics
    Replies: 7
    Last Post: 09-23-2010, 03:01 PM
  2. Testosterone injection soreness
    By chuck123 in forum Male Anti-Aging Medicine
    Replies: 6
    Last Post: 01-04-2010, 06:32 PM
  3. Hot or Cold (for injection soreness)
    By ineffable in forum Anabolics
    Replies: 13
    Last Post: 10-21-2009, 10:16 PM
  4. Injection soreness
    By drei in forum Anabolics
    Replies: 3
    Last Post: 03-14-2004, 02:33 PM
  5. Injection Soreness
    By Turd Ferguson in forum Anabolics
    Replies: 18
    Last Post: 12-23-2003, 09:48 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in